# SDR AALA20180411010

- Difficulty date: April 10, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 12,262 hours, 1,246 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Failed
- Location: Slide Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING L1 DOOR SLIDE REMOVAL,  FOUND SURVIVOR LOCATOR LIGHT ON SLIDE HOUSING FOUND DISTORTED AND APPEARS THAT BATTERY HAS EXPANDED. AIRCRAFT WAS GROUNDED. OPEN.
